MAUDE Adverse Event Report: SYNTHES GMBH T-PAL TRIAL SPACER 10MM X 28MM 10MM HEIGHT; TEMPLATE

SYNTHES GMBH T-PAL TRIAL SPACER 10MM X 28MM 10MM HEIGHT; TEMPLATE
Model Number 03.812.310
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/15/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complainant part is expected to be returned for manufacturer review/investigation, but has yet to be received.Reporter is a synthes employee.The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from (b)(6) reports an event as follows: it was reported that on (b)(6) 2021 that the device broke inside its insertion handle becoming unusable during an ppen degen surgery of the l5 s1.The instruments were assembled without difficulties.After the test of the cage was carried out and after it was removed from the patient, when the instrument was disassembled, it was verified that the internal shaft of the test came out without the back.The same was inside the metallic handle that was later removed.The episode was intraoperatively but without patient involvement.This report is for one (1) t-pal trial spacer 10mm x 28mm 10mm height.This is report 1 of 1 for (b)(4).

Brand Name
T-PAL TRIAL SPACER 10MM X 28MM 10MM HEIGHT
Common Device Name
TEMPLATE
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
MDR Report Key12319363
Report Number8030965-2021-06655
Device Sequence Number4447938
Product Code HWT
UDI-Device Identifier10705034727851
UDI-Public10705034727851
Combination Product (Y/N)N
Initial Reporter CountryPO
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/16/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number03.812.310
Device Catalogue Number03.812.310
Device Lot Number7737851
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/16/2021
Initial Report FDA Received Date08/13/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1